# SDR 2001UALA02067

- Difficulty date: September 19, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 38,671 hours, 6,237 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS1611014
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM MSG AND LOW QTY LIGHT ILLUMINATED, QTY DOWN TO 0.4, PUMPS TURNED OFF AND HYD FLUID LOSS MINIMIZED. RETURN TO FIELD OVERWEIGHT LANDING. SUPPLEMENTAL DATA UPDATE REPLACED PACKING OF CASE DRAIN FILTER DIFFERENTIAL PRESSURE INDICATOR. OPS CHECK, NO MORE LEAKAGE FOUND.REFILLED RIGHT HYDRAULIC RESERVOIR.
